MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216730010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Foreign Body In Patient (2687); Thrombosis/Thrombus (4440)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try retrieve product status and additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that tip detachment and vessel occlusion occurred, and the procedure was cancelled.During the intervention, a v-14 short taper 300 cm straight tip wire was used in an attempt to cross the chronic total occlusion (cto) of the anterior tibial artery.While advancing through a collateral vessel, the wire tip fractured and remained within the vessel, resulting in partial occlusion of the collateral.Thrombosis was also noted.After evaluation, the physician elected to discontinue attempts to cross the anterior tibial cto.The retained wire tip was left in place, as it was assessed to pose no significant clinical risk.The anterior tibial branch remained occluded, consistent with an inflow/outflow issue.Consequently, the procedure was not completed due to this event.
 
Additional Manufacturer Narrative
Correction to h6 patient codes and h6: impact codes.The device was not returned for analysis; however, the customer provided a picture of the device.The picture showed a v-14 control wire, and it was possible to observe that the distal tip was detached; however, the detached section was not visible.This confirmed the reported event of distal tip detachment of device or device component that is related with tip distal detached/separated.
 
Event or Problem Description
It was reported that tip detachment and vessel occlusion occurred, and the procedure was cancelled.During the intervention, a v-14 short taper 300 cm straight tip wire was used in an attempt to cross the chronic total occlusion (cto) of the anterior tibial artery.While advancing through a collateral vessel, the wire tip fractured and remained within the vessel, resulting in partial occlusion of the collateral.Thrombosis was also noted.After evaluation, the physician elected to discontinue attempts to cross the anterior tibial cto.The retained wire tip was left in place, as it was assessed to pose no significant clinical risk.The anterior tibial branch remained occluded, consistent with an inflow/outflow issue.Consequently, the procedure was not completed due to this event.It was further reported that the 100% stenosed target lesion was located in the non-tortuous and moderately calcified anterior tibial artery.The patients anatomy was considered challenging, and patient-related factors contributed to the reported event; however, no procedural factors were identified as contributing.The patient remained in stable condition following the procedure.

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23659949
Report Number2124215-2025-85733
Device Sequence Number10055619
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221(17)261107(10)35237201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Device Lot Number0035237201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/15/2025
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient RaceBlack Or African American